Separation, factorization and finite sheaves on Nash manifolds

Michel Coste; Jesús M. Ruiz; Masahiro Shiota

Compositio Mathematica (1996)

  • Volume: 103, Issue: 1, page 31-62
  • ISSN: 0010-437X

How to cite


Coste, Michel, Ruiz, Jesús M., and Shiota, Masahiro. "Separation, factorization and finite sheaves on Nash manifolds." Compositio Mathematica 103.1 (1996): 31-62. <>.

author = {Coste, Michel, Ruiz, Jesús M., Shiota, Masahiro},
journal = {Compositio Mathematica},
keywords = {Nash functions; Nash manifolds},
language = {eng},
number = {1},
pages = {31-62},
publisher = {Kluwer Academic Publishers},
title = {Separation, factorization and finite sheaves on Nash manifolds},
url = {},
volume = {103},
year = {1996},

AU - Coste, Michel
AU - Ruiz, Jesús M.
AU - Shiota, Masahiro
TI - Separation, factorization and finite sheaves on Nash manifolds
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 103
IS - 1
SP - 31
EP - 62
LA - eng
KW - Nash functions; Nash manifolds
UR -
ER -


  1. [An] D'Angelo, J.: Orders of contact of real and complex subvarieties, Illinois J. Math.26 (1982) 41-51. Zbl0459.32006MR638553
  2. [Ar] Artin, M.: Algebraic approximation of structures over complete local rings, Publ. Math. I.H.E.S.36 (1969) 23-58. Zbl0181.48802MR268188
  3. [BeTo] Benedetti, R. and Tognoli, A.: On real algebraic vector bundles, Bull. Sc. Math.104 (1980) 89-102. Zbl0421.58001MR560747
  4. [BaTo] Beretta, L. and Tognoli, A.: Nash sets and global equations, Bolletino U.M.I. (7) 4-A (1990) 31-44. Zbl0735.14037MR1047511
  5. [BoCoRo] Bochnak, J., Coste, M. and Roy, M-F.: Géométrie algébrique réelle, Springer1987. Zbl0633.14016MR949442
  6. [CoRzSh] Coste, M., Ruiz, J.M. and Shiota, M.: Approximation in compact Nash manifolds, Amer. J. Math.117 (1995) 1-23. Zbl0873.32007MR1342835
  7. [Ef1] Efroymson, G.: Nash rings in planar domains, Trans. Amer. Math. Soc.249 (1979) 435-445. Zbl0426.14024MR525683
  8. [Ef2] Efroymson, G.: The extension theorem for Nash functions, in: Géométrie algébrique réelle et formes quadratiques, 343-357, Lecture Notes in Math.959, Springer1982. Zbl0516.14020MR683141
  9. [EkTn] El Khadiri, A. and Tougeron, J-C.: Familles noethériennes de modules sur k[[X]] et applications, to appear in Bull. Sc. Math. Zbl0858.13009MR1399844
  10. [FoLoRa] Fortuna, E., Lojasiewicz, S. and Raimondo, M.: Algebricité de germes analytiques, J. reine angew. Math.374 (1987) 208-213. Zbl0599.32004MR876225
  11. [GuRo] Gunning, R.C. and Rossi, H.: Analytic functions of several complex variables, Prentice-Hall1965. Zbl0141.08601MR180696
  12. [Hd] Hubbard, J.: On the cohomology of Nash sheaves, Topology11 (1972) 265-270. Zbl0238.55010MR295380
  13. [Hr] Huber, R.: Isoalgebraische Räume, thesis, Regensburg1984. 
  14. [Kn] Knebusch, M.: Isoalgebraic geometry: first steps, in: Sém. Delange-Pisot-Poitou (1980-81) 215-220Progress in Math.22, Birkhäuser1982. Zbl0518.14016MR693315
  15. [MoRa] Mora, F. and Raimondo, M.: Sulla fattorizzazzione analitica delle funzioni di Nash, Le Matematiche37 (1982) 251-256. Zbl0631.14020MR847831
  16. [Mo] Mostowski, T.: Some properties of the ring of Nash functions, Ann. Scuola Norm. Sup. Pisa3 (1976) 245-266. Zbl0335.14001MR412180
  17. [Pe] Pecker, D.: On Efroymson's extension theorem for Nash functions, J. Pure Appl. Algebra37 (1985) 193-203. Zbl0581.14016MR796409
  18. [Qu] Quarez, R.: The idempotency of the real spectrum implies the extension theorem for Nash functions, preprint, Rennes1994. Zbl0904.14031MR1622010
  19. [RzSh] Ruiz, J.M. and Shiota, M.: On global Nash functions, Ann. scient. Éc. Norm. Sup.27 (1994) 103-124. Zbl0805.14027MR1258407
  20. [Sh1] Shiota, M.: On the unique factorization of the ring of Nash functions, Publ. RIMS Kyoto Univ.17 (1981) 363-369. Zbl0503.58001MR642648
  21. [Sh2] Shiota, M.: Nash manifolds, Lecture Notes in Math. 1269, Springer1987. Zbl0629.58002MR904479
  22. [Sh3] Shiota, M.: Extension et factorisation de fonctions de Nash C∞, C. R. Acad. Sci. Paris308 (1989) 253-256. Zbl0681.32006
  23. [Th] Thom, R.: Quelques propriétés globales des variétés différentiables, Comment. Math. Helv.28 (1954) 17-86. Zbl0057.15502MR61823
  24. [TaTo] Tancredi, A. and Tognoli, A.: On the extension of Nash functions, Math. Ann.288 (1990) 595-604. Zbl0699.32006MR1081265
  25. [To] Tognoli, A.: Algebraic geometry and Nash functions, Institutiones Math. 3, Academic Press1978. Zbl0418.14002MR556239
  26. [WhBr] Whitney, H. and Bruhat, F.: Quelques propriétés fondamentales des ensembles analytiques réels, Comment. Math. Helvet.33 (1959) 132-160. Zbl0100.08101MR102094

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.